# SDR AALA202411299253

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 66,077 hours, 28,080 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FIRE EXTINGUISHER IN COCKPIT LEAKING. MAINTENANCE REPLACED FLIGHT DECK FIRE EXTINGUISHER IAW AMM 26-26-01.
